# SDR 20000515SH026

- Difficulty date: April 26, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Engine: Garrtt TFE731*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disk
- Part number: 30752272
- Part serial: 991217200934
- Condition: Damaged
- Location: Firtree
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVED WITH DAMAGE IN POST FIRTREE AREA AND NUMEROUS  MANUFACTURING FLAWS IN POST FIRTREE AREA.  RE:  LOT NR 00P102.  (X)
